Integrable boundary conditions and modified Lax equations

Jean Avan, Anastasia Doikou

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We consider integrable boundary conditions for both discrete and continuum classical integrable models. Local integrals of motion generated by the corresponding transfer matrices give rise to time evolution equations for the initial Lax operator. We systematically identify the modified Lax pairs for both discrete and continuum boundary integrable models, depending on the classical r-matrix and the boundary matrix.
Original languageEnglish
Pages (from-to)591–612
Number of pages22
JournalNuclear Physics B
Issue number3
Publication statusPublished - 11 Sept 2008


  • hep-th
  • math-ph
  • math.MP
  • math.QA
  • nlin.SI


Dive into the research topics of 'Integrable boundary conditions and modified Lax equations'. Together they form a unique fingerprint.

Cite this